# SDR COM11780

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Ind
- Condition: Activated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG INDICATED UNSAFE AFTER LANDING GEAR RETRACTED.  COULD NOT DUPLICATE NLG DISCREPANCY.
